# SDR TSAA20141014017

- Difficulty date: August 20, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD STATION 360 - 480 RBL 25 - 45 IS CORRODED.  R & R FLOORBOARD IAW AMM 53-21-00.
